# SDR IPXA2024011927958

- Difficulty date: December 23, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 68,940 hours, 24,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF MAIN CARGO DOOR FRAME HAS DAMAGE***SM10/LMX0*** COPY AND PASTED FROM PREVIOUS WORK STEP. . JAMIE CECIL (TECHNICIAN), 15-JAN-2024 12:42 UTC INSTALLED SEAL DEPRESSOR IAW SRM 51-40-02.
